Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2013 (Vol. 5, Issue: 15)
Article Information:

Global Convergence of a New Nonmonotone Algorithm

Jing Zhang
Corresponding Author:  Jing Zhang 

Key words:  Global convergence, nonmonotone line search, unconstrained optimization, , , ,
Vol. 5 , (15): 3968-3974
Submitted Accepted Published
October 22, 2012 November 19, 2012 April 25, 2013
Abstract:

In this study, we study the application of a kind of nonmonotone line search in BFGS algorithm for solving unconstrained optimization problems. This nonmonotone line search is belongs to Armijo-type line searches and when the step size is being computed at each iteration, the initial test step size can be adjusted according to the characteristics of objective functions. The global convergence of the algorithm is proved. Experiments on some well-known optimization test problems are presented to show the robustness and efficiency of the proposed algorithms.
Abstract PDF HTML
  Cite this Reference:
Jing Zhang, 2013. Global Convergence of a New Nonmonotone Algorithm.  Research Journal of Applied Sciences, Engineering and Technology, 5(15): 3968-3974.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved